Surface magnetic phase transitions in Dy Lu superlattices. / Goff, J P ; Sarthour, R S ; Micheletti, C ; Langridge, S ; Wilkins, C J T ; Ward, R C C ; Wells, M R .

In: JOURNAL OF MAGNETISM AND MAGNETIC MATERIALS, Vol. 199, 06.1999, p. 309-311.

Research output: Contribution to journalArticle

Published
  • J P Goff
  • R S Sarthour
  • C Micheletti
  • S Langridge
  • C J T Wilkins
  • R C C Ward
  • M R Wells
Original languageEnglish
Pages (from-to)309-311
Number of pages3
JournalJOURNAL OF MAGNETISM AND MAGNETIC MATERIALS
Volume199
Publication statusPublished - Jun 1999

ID: 3074803